# SDR DALA2016111008557

- Difficulty date: June 26, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 66,137 hours, 47,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL.  A NEW FLOOR PANEL WAS FABRICATED IAW DWG 9957828 REV Y AND SRM 51-10-3 PAR 14, 21.
